dblp.uni-trier.dewww.dagstuhl.dewww.uni-trier.de

J. Pour-Mahmoud (Selection)

List of publications from the DBLP Bibliography Server - FAQ
Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo

Ask others: ACM DL/Guide - CiteSeerX - CSB - MetaPress - Google - Bing - Yahoo


2Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLJ. Pour-Mahmoud, M. Y. Rahimi-Ardabili, S. Shahmorad: Numerical solution of the system of Fredholm integro-differential equations by the Tau method. Applied Mathematics and Computation 168(1): 465-478 (2005)
1Electronic Edition pubzone.org CiteSeerX Google scholar BibTeX bibliographical record in XMLJ. Pour-Mahmoud, M. Y. Rahimi-Ardabili, S. Shahmorad: Numerical solution of Volterra integro-differential equations by the Tau method with the Chebyshev and Legendre bases. Applied Mathematics and Computation 170(1): 314-338 (2005)

Selection of 2 from 2 records - J. Pour-Mahmoud has 2 coauthors

Last update 2012-09-10 CET by the DBLP TeamThis material is Open Data Content released under the ODC-BY 1.0 license — See also our legal information page